Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 3 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
This can be easily found using the search engine or just browsing around the site. There is an ENTIRE THREAD entitled "Hydrocodone Experiences." You do not need someone to sit here and time tell you what a hydrocodone high feels like to them when the information is already right in front of you. Besides, most of the things we feel when high on just about anything are so subjective, one person's response wouldn't be nearly enough for you to gauge what to expect. Your experience may be totally different.
I am seriously perturbed by this, as it strikes me as massively lazy. Follow the link to the hydrocodone experience thread that I linked you to (which, by the way, is visible on the main page of the Hydrocodone Forumthat you had to look at before making this post) and read it. Read a bunch of random threads as well, which I will not link you to. If, after reading, there are truly things you still don't understand, then you can come back and ask questions. Do some work on your own, FFS.
Last edited by baZING; 27-10-2012 at 07:28.
Reason: Edited for roughness.
To redirect you to the appropriate forum resources you should be utilizing rather than taking up unnecessary room on the server. You have the right to learn how to use the website, and using the search engine and reading threads before posting inane questions is one of the very first steps. Just because I think you posted a completely unnecessary question given the wealth of information available on Drugs-Forum does not mean I don't think you have a right to an answer or general information. You can, however, easily obtain it elsewhere on this website. UTFSE, or Use the Forum/Fucking Search Engine before posting is one of the rules you agreed to upon joining DF.
The one thing I will tell you that may or may not be in the Experience Report thread is that you should not snort hydrocodone and APAP combinations. People do, but it's horrible for your nose. Vicodin/Lortab/Norco/ANY pill that contains hydrocodone in the United States also contains acetaminophen (Tylenol) or an NSAID. Hydrocodone does not exist on its own in our country yet. Combinations with APAP are much more common, and if your pills are actually Lortab brand, then APAP is for sure the secondary ingredient.
The first reason you shouldn't snort it, which should be the only reason you need, is that APAP is awful for your nose.
In case you need more convincing, Hydrocodone/APAP contains in between 5-10mg of hydrocodone and 325-750mg of APAP, depending on the pill. If you were to snort a 5/500 pill, for example, you'd be snorting 500+ mg of ingredients you don't want for 5mg of ingredients you do. That's more than enough inert crap to gunk up your nose to the point of the hydrocodone not being absorbed. It's simply not practical, and hydrocodone is very active orally.
You need to use a pill ID to figure out how much hydrocodone AND APAP is in your pill. Do not, I repeat, do not take more than 1000mg of APAP in one dose, or more than 3,000mg in a day. This means if your pill happens to be one that contains 650 or 750mg of APAP, you can only take one. Otherwise, the opiate must be extracted from the APAP.
APAP overdoses can cause severe liver damage, or failure. Please find out how much of both ingredients are in the pills you have before even considering how much to take.
Daweedmaine, firstly welcome to DF. Just a suggestion, if you wanna find anything for your own research/info purposes try using the tag cloud when using the search engine, that can sometimes produce more results. As far as the high is concerned there's not much difference to be honest, just a different length of time before the onset of that high. Snorting them will give you a quicker effect than using them orally. If you find that you struggle with anything at all why not join the newbie help group?
No. They may cause your pupils to become somewhat contracted (smaller), but not necessarily. Contracted pupils tend to happen more with higher doses or overdoses, though it's possible for them to occur with any dose. There are few physical signs of opiate use, other than the obvious fact that you may be less coordinated than usual.